# SDR CALA2013082390698

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 93,918 hours, 14,856 cycles
- Engine: Pwa PW4060
- System (JASC): 5751 · Ailerons
- Part: Seal
- Part number: 1060754221
- Condition: Missing
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT OF PIECE OF RUBBER COMING OFF WING DURING LANDING.  FOUND ON RT AILERON INBD SIDE, UPPER SEAL MISSING REPLACED SEAL WITH PN 10.60754-221 IAW AMM 27-10-00.
